MathSciNet Relay Station
MathSciNet bibliographic data
MR992602 53C42 (53C55)
Chi, Quo-Shin; Zheng, Yunbo Rigidity of pseudo-holomorphic curves of constant curvature in Grassmann manifolds. Trans. Amer. Math. Soc. 313 (1989), no. 1, 393–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement